Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Spectral properties of some nonselfadjoint operators

Author: A. G. Ramm
Journal: Bull. Amer. Math. Soc. 5 (1981), 313-315
MSC (1980): Primary 47A55, 47A10, 35P20
MathSciNet review: 628661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. Schwartz, Linear operators, vol. 2, Interscience, New York, 1963. MR 188745
  • 2. I. C. Gohberg and M. G. Krein, Introduction to the theory of linear nonselfadjoint operators, Transl. Math. Mono., vol. 24, Amer. Math. Soc., Providence, R.II., 1970. MR 246142
  • 3. Alexander G. Ramm, Theory and applications of some new classes of integral equations, Springer-Verlag, New York-Berlin, 1980. MR 601947
  • 4. V. Voitovich, B. Kacenelenbaum and A. Sivov, Generalized method of eigenoscillations in diffraction theory, Nauka, Moscow, 1977. (Russian) MR 484012
  • 5. A. G. Ramm, Mathematical foundations of the singularity and eigenmode expansion methods (SEM and EEM), J. Math. Anal. Appl. 86 (1982), no. 2, 562–591. MR 652196,
  • 6. Alexander G. Ramm, Theoretical and practical aspects of singularity and eigenmode expansion methods, IEEE Trans. Antennas and Propagation 28 (1980), no. 6, 897–901. MR 600019,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47A55, 47A10, 35P20

Retrieve articles in all journals with MSC (1980): 47A55, 47A10, 35P20

Additional Information


American Mathematical Society